# SDR C77A20130828001

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Part time: 15,603 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN LT STUB WING SPAR III ,CRACK INDICATIONS AT THE 3 & 7 O`CLOCK, CRACKS START AT THE FWD SURFACE OF THE BLKHD EXTEND 0.125" INTO THE BORE WITH AN AMPLITUDE OF 100 PERCENT AND 60 PERCENT.  PHASE ANGLE= 311, DEGREES  L=0.300") WERE FOUND IN THE CRITICAL FASTENER HOLE ON THE LT SIDE AFTER IT HAD BEEN ENLARGED TO 8MM (.314") DIAMETER IAW THE SB170-57-0038.  SINCE THE REPAIR OF A CRACKED HOLE IS NOT COVERED IN THE SB, A REPAIR WAS REQUESTED FROM MFG.  THE CRACK DAMAGE WAS REMOVED BY SPOT FACING TO .625" AND INSTALLING AN OVERSIZED BUSHING IAW ETD2013-170-030355A.
